# SDR AALA202508319792

- Difficulty date: August 29, 2025
- Submitted: August 31, 2025
- Operation: Air carrier
- Aircraft: N978UY
- Make and model: Airbus A321-231
- Aircraft serial: 5422
- Aircraft time: 39,141 hours, 16,102 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Screw
- Condition: Loose
- Location: Door Lever
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 3R ARMING LEVER IS LOOSE. MAINTENANCE TIGHTENED LOOSEN SCREW ON DOOR 3R ARM LEVER PER AMM 20-21-11.
